# SDR DALA1136190121

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 69,477 hours, 32,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AROUND BS 955, T-FITTING FABRICATED AND INSTALLED PER PRI490880-14AD REV.0 DATED 25MAR2011 0907HRS, PRI490880-14AD REV.0 COMPARED WITH ER/A490880-14AD REV.0 DATED 20MAY2011 0851HRS FOUND IN COMPLIANCE.
